# SDR 05FDEA04184

- Difficulty date: December 8, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 37,578 hours, 28,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORK OF FEDEX SNRM N00773 DUE TO IMPROPER SRM REPAIR APPLICABILITY MAIN DECK FLOORBEAM CORRODED ON TOP TWO PLACES AT STA BS 312 BETWEEN LBL 4 AND LBL 20.  REMOVED IMPROPER REPAIR IAW B727 SRM 51-30-2.  FABRICATED REPAIR ANGLES AND TEE CAP SECTION IAW B727 SRM 53-10-8 FIGURE 9.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 53-10-8 FIGURE 9.  THIS IS A MAJOR REPAIR.
